# SDR FDEA201309062144

- Difficulty date: September 6, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 53,188 hours, 11,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512503
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, AFT HINGE BRACKET PIVOT OTBD LUG BORE FOUND DAMAGED.   FLAP AFT HINGE BRACKET PIVOT OUTBOARD LUG BORE REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-03 REVISION 76.   REPAIRED IAW EA 1-5750-T0302385 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 117.
